The Levi Problem for Complex Spaces II .
Mathematische Annalen, Tome 146 (1962), pp. 195-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1962__146_160929,
author = {R. NARASIMHAN},
title = {The {Levi} {Problem} for {Complex} {Spaces} {II} .},
journal = {Mathematische Annalen},
pages = {195--216},
year = {1962},
volume = {146},
zbl = {0131.30801},
url = {http://geodesic.mathdoc.fr/item/MAN_1962__146_160929/}
}
R. NARASIMHAN. The Levi Problem for Complex Spaces II .. Mathematische Annalen, Tome 146 (1962), pp. 195-216. http://geodesic.mathdoc.fr/item/MAN_1962__146_160929/